SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

Y. B. Zhou, M. L. Wang and Y. M. Wang, “Periodic Wave Solutions to A Coupled KdV Equations with Variable Coefficients,” Physics Letters A, Vol. 308, No. 1, 2003, pp. 31-36. doi:10.1016/S0375-9601(02)01775-9

has been cited by the following article: